Help- balancing hockey w/ lifting- lactic acid problems

  1. Help- balancing hockey w/ lifting- lactic acid problems

    I have been training for about 5 months and have been seeing some great gains. I am a hockey player, so bulking is not necessarily desirable, but I felt the overall trade off was worth it and I really haven't had a big drop in my speed. Then 3 weeks ago I started-

    test-e 1cc twice a week
    decapro- 2x day (with a liver protector)

    I have been lifting 4x/ week and playing hockey 2x/ week.

    Within about 10 days of starting my cycle I noticed I was retaining water and I started having some soreness in my joints when I would lift- it felt like tendinitis. So I started taking a herbal diuretic and the water retention seemed to abate somewhat.

    The bad thing is I started to notice some serious lactic acid burn when I played- it started like 3 games ago and has gotten worse. I have felt the burn before so I knew what it was, as a player you normally just fight through it, and once you get warmed up the lactic burn goes away and you can play fine.
    This is different. This last game I had it the whole game (mostly in my shins is where I feel it) and it hurt my play. And my lower leg muscles were really sore these last couple of days (unusually so).

    That was Saturday. As of today I have suspended lifting because my hockey team is in the playoffs and that is pretty important to me..
    Today I went to the gym and just did 45 minutes on the bike. I definitely had the burn for a bit but it seemed to abate somewhat after about 35 minutes (unlike during my game). My plan is to just hit the bike again tomorrow and maybe Wednesday (which is game day).

    My theory is that since the test-e made me retain the fluid, I wasn't flushing the lactic acid out of my system like I normally would. My thought is that if I just stop lifting and hit the bike for a couple of days I should be good to go before my next game.

    I am not sure what to do about my hormone supplementation and how they are playing in here.

    Any help would be appreciated.

  2. BuMp bc im interested in info on this. I think i might be facing something just like this.

  3. try supplementing taurine.... I'm assuming decapro is some sort of designer steroid... It could be causing the shin pumps and taurine would definately help with that. If its actually training related, try not training legs when you have a game in the next few days and just stick to cardio. Maybe it will help, but my bet is that its the decapro thats giving you the problems, either cut that out or get yourself some taurine.

  4. First off, hockey rules!
    And I would look into taurine as tigerbunny suggested.

Similar Forum Threads

  1. PCT Lethargy Lactic Acid
    By kom01 in forum Post Cycle Therapy
    Replies: 6
    Last Post: 06-12-2011, 11:03 AM
  2. Carnitine & Lactic Acid
    By zombiemuscle in forum Supplements
    Replies: 12
    Last Post: 09-04-2010, 05:00 PM
  3. anything for lactic acid?
    By Rugger in forum Supplements
    Replies: 15
    Last Post: 01-02-2008, 04:34 PM
  4. Lactic acid question...
    By RedwolfWV in forum Training Forum
    Replies: 22
    Last Post: 02-07-2007, 09:51 PM
Log in
Log in